# SDR R61A201706040387

- Difficulty date: June 4, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 24,020 hours, 18,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE, CORROSION ON THE FORWARD PAX DOOR CUT OUT, LOWER BEAM. REMOVED AND REPLACED LOWER BEAM ON FWD PAX DOOR CUTOUT REF SRM 51-10-03, 51-41-01, 51-43-03, 51-43-04, 51-23-04, 51-23-05, 51-23-06.
